MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3140
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results /method and conclusion codes along with investigation results will be provided in the final report.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the pacemaker exhibited premature battery depletion.The pacemaker was explanted and replaced on (b)(6) 2020.The patient was stable post procedure.
 
Additional Manufacturer Narrative
The reported event of premature battery depletion issue was not confirmed.Interrogation of the device revealed the device was at end of service when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.

Brand Name
QUADRA ALLURE CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9689755
Report Number2017865-2020-01786
Device Sequence Number11363165
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public05414734507899
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberPM3140
Device Catalogue NumberPM3140
Device Lot NumberS000024041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer05/19/2020
02/17/2021
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date05/19/2020
02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR